# SDR ANCF200400052

- Difficulty date: July 9, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 29,260 hours, 27,805 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE AT FL 330 WITH 0.78 MACH.  REQUESTED FL 290 WITH SAME SET OF PWR. FLOW LIGHT REMAINED ON AND CABIN ALT CONTINUED INCREASING. NECESSARY TO SELECT ENGINE AND AIRFOIL ANTI-ICE DUE WEATHER CONDITIONS. CABIN RATE INCREASED  AND NECESSARY TO REQUEST LOWER LEVEL AND RETURN TO FIELD. WITH POWER SETTINGS OF N1 86 PERCENT, CABIN CONTINUED INCREASING.   AS PER MEL 21-1 CATEGORY C, RT PACK INOPERATIVE,  ADJUSTED CLAMPS AND REINSTALLED HOSE IN ACM.
